Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

28 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637
Federico, S., Ferrari, G. & Schuhmann, P. (2019). A Model for the Optimal Management of Inflation (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G. & Moriarty, J. (2019). A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH, 44(2), 512-531. Informs. doi:10.1287/moor.2018.0934.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F. & Röckner, M. (2019). On a Class of Infinite-Dimensional Singular Stochastic Control Problems (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G. & Rodosthenous, N. (2019). Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy (Center for Mathematical Economics Working Papers) (Aktual. Version Februar 2019.). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C. & Ferrari, G. (2019). Optimal Reduction of Public Debt under Partial Observation of the Economic Growth (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G. & Yang, S. (2018). ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY, 50(3), 671-705. Applied Probability Trust. doi:10.1017/apr.2018.31.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G. & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G. (2017). On a Class of Singular Stochastic Control Problems for Reflected Diffusions (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G. & Vargiolu, T. (2017). On the Singular Control of Exchange Rates (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S. & Ferrari, G. (2017). Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, 42(4), 1135-1161. Informs. doi:10.1287/moor.2016.0841.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung